MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO TKA FEMUR DISTAL CUT GDE MED; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO TKA FEMUR DISTAL CUT GDE MED; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB00006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during the femur cutting stage of a navio tka procedure, it was found that the femur distal cut guide was damaged, its screw was broken.It was broken when placing on the patient's bone, however, all the broken pieces fell on the operating table.They continued with the another femur tka cut guide from another tray without delay.No other complications were reported.
 
Additional Manufacturer Narrative
The navio tka femur distal cut guide medium, rob00006 used for treatment was not made available to the designated complaint unit for evaluation thus, a visual and functional evaluation could not be performed.While all products meet required manufacturing specifications prior to release, a serial number is required to complete a manufacturing dhr review.A complaint history review for similar reported/confirmed complaints has identified no prior events.Although the reported problem was not confirmed, a contributing factor may be a broken part.No containment or corrective actions are recommended at this time.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
NAVIO TKA FEMUR DISTAL CUT GDE MED
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key11327844
Report Number3010266064-2021-00107
Device Sequence Number10983686
Product Code OLO
UDI-Device Identifier00885556685082
UDI-Public00885556685082
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB00006
Device Catalogue NumberROB00006
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date02/15/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1